# SDR N6WA2025101403

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10022
- Aircraft time: 48,138 hours, 38,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670343073
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL ANGLE SUPPORT IN COCKPIT AT 280 BEAM.    REMOVED AND REPLACED FLOOR PANEL ANGLE SUPPORT AT 280 IAW CRJ SRM 51-42-06
